# SDR DL76G070386

- Difficulty date: April 30, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 26,581 hours, 10,617 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Part number: M285T025919
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER APPLYING T/O, POWER AND BEGINNING TAKEOFF ROLL AT APPROX 10-20 KTS THE PARKING BRAKE TAKEOFF CONFIG WARNING ANNUNCIATED MID A/C FLT ATTENDANT STATED SHE FELT A CYCLING OF BRAKES AND SHUTTERING.  LUBED PARKING BRAKE VALVE MECHANISM.  RERACKED TAKEOFF CONFIG CARD M620 PERFORMED T/O CONFIG TEST ALL PASSED.
